# SDR CUX2002F00001

- Difficulty date: July 11, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N111TC
- Make and model: Beech E-90
- Aircraft serial: LW305
- Engine: Pwa PT6A27
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5061001722
- Condition: Cracked
- Location: Elev Trim Tab
- Part time: 6,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRIM TAB OUTER SKIN WAS DISCOVERED CRACKED AT THE UPPER INBOARD AFT CORNER DURING A ROUTINE PHASE 1 INSPECTION.  THE CRACK BEGAN AT A SKIN ATTACH COUNTER SUNK RIVET AND EXTENDED FORWARD AND FAT APPROXIMATELY .350 INCH IN EACH DIRECTION.  THE TAB WAS REPAIRED BY INSTALLING A NEW SKIN ASSEMBLY.
